BibTeX record journals/scl/BokanowskiBZ09

download as .bib file

@article{DBLP:journals/scl/BokanowskiBZ09,
  author    = {Olivier Bokanowski and
               A. Briani and
               Hasnaa Zidani},
  title     = {Minimum time control problems for non-autonomous differential equations},
  journal   = {Systems {\&} Control Letters},
  volume    = {58},
  number    = {10-11},
  pages     = {742--746},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.sysconle.2009.08.003},
  doi       = {10.1016/j.sysconle.2009.08.003},
  timestamp = {Fri, 26 May 2017 22:53:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/scl/BokanowskiBZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics